Ill try keep it short. Bascially i havent been fully off gear in just under 2 years. Up until the my last comp(Universe back last Oct), everything had been fine so far as i remember. Basically, once that ended, i dropped all my shots except a single shot test enan once a week which i continued up to xmas.
Now i wasnt expecting rock hard erections then considering what had went into my body 18 weeks prior but after xmas, i bumped my dose up to 2000mg a week of test by itself as i always wanted to try the dose.
And here i am now. The gains have been great i must say. Im nearly 280 pds and my bodyfat is still under 10% so i know the test is legit.
However, erections are poor and unpredictable which isnt much fun as you might imagine.
Is is possible that receptor oversaturation or some form or desensitization has occured from no break(sorry if that sounds stupid but im thinkin they may be burned out if in fact they do?). Basically the last year has been wall to wall training and dieting.
Do i just need to cop on and come off or are there other possibilities?
Many thanks for any replies guys
Sorry about the triple post. Net is acting up as usual
What else are you using?
What are you using for estrogen control?
Im just using test enanthate solely @ 2g per week.
Not using any anti estorgen as the water retention is bearable and ive never had any gyno probs. I have arimidex on hand always. I hadnt thought it might be an estrogen issue but i guess its quite possible. A full spec blood test is prob my best bet but said id see what ye think first regardless.
Any similar experiences or am i the only junkie on here
At 2g per week and you have issues mate? Shit, with a mere 750/week I’m almost going crazy with the libido being so exaggerated. Thankfully, my coupling with tren manages this issue somewhat. Hmmmm, cant think of anything but running the AI in the hope that your issue linked to the lack of estrogen management.
Yeah dont get me wrong. In the past, less than a gram has sent libido thru the roof but ive been juicin for 4 years now. Ive never done massive(relatively speaking) doses and 2g test is my biggest for sure to date.
I suppose i should mention i made the decision to stay on permanently since im effectively sterile after alot alot of chemo and an orchidectomy(got my left one removed) when i was younger. I put my hand up and said straight out its not the smartest thing but it is what it is.
I see BBB posts from time to time here and is seriously clued into this shit. If you read this, please chime in mate. Would be much appreciated dude if you get a chance. Or anyone else of course.
With TRT, it seems like guys need 1.0mg adex per 100mg/week test ester. That implies a huge amount in your situation. Suggest that you try 1.0mg/day and watch for signs of E getting very low. You will have to feel your way into the right dose. Later on when things seem right, get a serum E2 lab and then refine the dose.
Be aware that some are anastrozole over-responders who need to take around 1/4th of the expected dose. You can expect to feel some big changes in 10-14 days if you can get your serum E2 near 22pg/ml. This can also make your T levels more effective and you might not need to take that much. Your FT should increase.
At that dose of testosterone with no AI use I would be certain that your problem is estrogen related.
As well as the sex drive/erectile issues high estrogen could have long term health implications - so I would attempt to control levels and keep them in the normal range.
2 grams a week with no AI ?
Estrogen is certainly the culprit. Interesting that you can tolerate that androgen load without excessive estrogen sideeffects.
Many thanks. I guess i was overlooking the obvious to find a more complicated answer. Typical.
Ksman - never knew adex was prescibed with a dose of test that low for trt. i must be turning half women without realising it.
Westclock - that did occur to me for sure and for a while i thought it was fake gear but i squatted 440x20 deeps reps in the last month or so and that idea went right out the window.(i dont have vid proof regrettably). Just giving an example and my best achievement to date.
Just one follow up question. Is it fair to assume that estrogen is binding to the sites in equal amounts to testosterone or through what mechanism is it causing the problem? Again sorry that may sound stupid but you get my idea.
Anyway thanks again guys
Your the man BBB :-). Thanks for the input dude. I guess this explains the mood change and general shitty feeling aswell. Excellent
I also noticed a drop in libido when i was up to 1.5g test enth/per week. Wasnt severe but noticable.
I dont know how many times you pin but i found out when using high doses of test ed pinning is the shit.
Same mood ed day in day out…Made all the difference in the world for me (and i was already pinning eod!).
Zero mood swings and all my cycles are now ed pinning.
When I added Masteron to the 1.5 g of test…my bloat went down and my libido went crazy and i really shaped up.
I then figured it was estrogen related as mast helps with estrogen somewhat.